Iv been on paroxetine 20mg for a few years for my depression/headaches but I just feel like it isn't working anymore.. Does this happen with paroxetine? Also the sweating at night due to these is getting worse! Is there anything I can do to help? Do other antidepressants do this? Why does it do this?
Hi, I was on the same medicine for a long time. However, after a period of time my body was immune to it so, it no longer worked properly. I was weaned off by dividing the dose in half and using that for 2 weeks then half of that for 2 weeks and then totally off of it. I hated that medication because of all the side effects you have while you are taking that medicine. It has so many side effects to it, it was unbelieveable. After being off that med slowly I finally adjusted well.
Yes, drugs can poop out. Doesn't happen to everyone, but it does happen. If you stop the Paxil, make sure you do it very slowly, as you've been on it a long time. Do it at the speed that suits you, not some generalized schedule. Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.